Jump to content

Photo

Oily And Skin Getting More Darker.. Help !

skinproblem skin acne.org regimen oily darker

3 replies to this topic

#1 TasyaYana

TasyaYana

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:Malaysia
  • Joined: 11-November 13

Posted 11 November 2013 - 06:32 AM

Hey guys ..
I have a problem. After using the regimen, my skin has become more oily and more darker. I use this product for almost 3 months. Although the first day I used it, my skin becomes darker.

I stopped using this product for almost 2 weeks, then I can see my skin color back to my natural skin tone and less oily. BUT since I use the regimen, my acne became less and prevent it from popping up. No doubt.

Recently, I continue to use this product because my pimple started to appear again. And again, it's started to change my skin color back, more darker as my previous experience during the early use of regimen product.

I wonder how this can be happen? Does it burning my skin when using bp / moisturizer? Is there anyone who can give me some tips?
Mr. Dan ..... can you help me? : /

#2 Bebeauty

Bebeauty

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 29-November 13

Posted 12 December 2013 - 09:23 PM

I also wanna know why it happens! I've using regime for 10 days. In my case, my skin has been horribly dry but has been darker (I feel like)

My face used to be darker than my body though. However I can tell its been getting darker for some reason. I put sunscreen every day and try to stay away from the sun. It seems like it doesn't work and now I'm assuming there might be a reason of it on Regim. 

I'm getting worried about skin colour..



#3 ea1986

ea1986

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 2
About Me
  • Gender:Female
  • Location:macau
  • Joined: 19-January 09

Posted 13 December 2013 - 02:39 AM

i have the same problem here, i think is because of the yellow moisturizer.........it cant be 100%absorbed then the residue just stay on your face forever...and if your face got flakes on it will look more yellowy...yuck


i can tell you that the old moisturizer is way better.....without the yellow stuff in it....please bring it back.....why cant just sell both versions....WHY!!!!!!!!?????????????? 

Edited by ea1986, 13 December 2013 - 02:40 AM.


#4 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 519
    Gallery Images: 6
    Blog Entries: 6
    Likes: 99
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 13 December 2013 - 08:20 AM

It has to be the moisturizer you guys are using because I use BP and a moisturizer with sunscreen and my face is lighter than the rest if my body.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users